# SDR AALA201808289025

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 28,740 hours, 11,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY ENTRYWAY ISLE HAD A MISSING EMERGENCY EXIT LIGHT COVER.  MAINTENANCE REPLACED THE FLOODLIGHT AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-53-01.
